# SDR SWAA2024052177558

- Difficulty date: April 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD MOPSILL HAS MULTIPLES SPOTS OF CORROSION BETWEEN THE BS947.5 AND BS986.5+10'. (MARKED)<[01] REMOVED AND REPLACED ASD MOPSILL IAW SRM 51-40-02 AND DWG 147A0000 ID: 0045 REV: A
